MathSciNet Relay Station
MathSciNet bibliographic data
MR2276190 (2008c:35059) 35J60 (31C45 35B65 35J67 46E35 49N60)
Björn, Anders; Björn, Jana Boundary regularity for $p$-harmonic functions and solutions of the obstacle problem on metric spaces. J. Math. Soc. Japan 58 (2006), no. 4, 1211–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement